DSpace@nitr >
National Institue of Technology- Rourkela >
Journal Articles >

Please use this identifier to cite or link to this item: http://hdl.handle.net/2080/219

Full metadata record

DC FieldValueLanguage
contributor.authorBehera, A-
contributor.authorPanda, G K-
date.accessioned2006-02-07T09:55:32Z-
date.available2006-02-07T09:55:32Z-
date.issued1995-
identifier.citationIndian Journal of Pure and Applied Mathematics, Vol 26, Iss 8, P 773-776en
identifier.urihttp://hdl.handle.net/2080/219-
descriptionCopyright for this article belongs to INSAen
description.abstractA generalized version of the existence theorem for a generalized nonlinear complementarity problem is establisheden
format.extent93620 bytes-
format.mimetypeapplication/pdf-
language.isoen-
publisherINSAen
subjectNonlinearen
subjectComplementarity Problemen
titleOn Generalized Nonlinear Complementarity Problemen
typeArticleen
Appears in Collections:Journal Articles

Files in This Item:

File Description SizeFormat
ab10.pdf91KbAdobe PDFView/Open

Show simple item record

All items in DSpace are protected by copyright, with all rights reserved.

 

Powered by DSpace Feedback